# SDR COMA0860166

- Difficulty date: March 10, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 30,563 hours, 26,843 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV NR 6 INSPECTION, NDT INSPECTION FOUND A CRACK ON THE 540 DB FUEL TANK CUTOUT, BETWEEN WS 85.5 AND 106.4.  DAMAGE WAS BLENDED OUT PER REO 601R-57-21-030.
